MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER
Model Number IPN032907
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reports concern with clear labeling of outer dimension of the mac proximal line on packaging.It was reported "they believe the 9f on the packaging is misleading as they think the proximal is a lot larger".Customer reports "patient had a potential s.I.(serious incident) due to the large wound being left and is now going to be on life-long anti-platelets".It was reported this may have been due to inadvertent cannulation.Additional information was requested but was not available at the time of this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of incorrect labeling of the product could not be confirmed through evaluation of the available information.The customer stated that there was no description or information clearly labelled for the outer dimension of the mac, however, the lidstock image for this product shows a cross section of the sheath body with the outer diameter specified.Complaint verification testing could not be performed to determine if the sheath met relevant requirements as no sample was returned for analysis.The lidstock provided with this kit contains an image labelled as the "device cross section" which shows a cross section of the sheath body and inner lumens.The image shows the od specification as 4.7mm and the inner lumens ids as 9fr (distal) and 12ga (proximal).A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTI-LUMEN/PSI KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17199880
Report Number9680794-2023-00447
Device Sequence Number17584469
Product Code DYB
UDI-Device Identifier10801902024418
UDI-Public10801902024418
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberIPN032907
Device Catalogue NumberCA-11142
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Other;
Patient SexFemale